# SDR FDEA201205302016

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Misinstalled
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE STA 1640, FLOORBEAM IS MISLOCATED.   REMOVED MISDRILLED FLOORBEAM IAW SRM 51-40-02.  INSTALLED REPLACEMENT FLOORBEAM IAW DWG 146N8711 SH2 REV R.  MAJOR REPAIR
